American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A60) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] K. F. Lee and R. Wong. Asymptotic expansion of the modified Lommel polynomials $h_{n,\nu}(x)$ and their zeros. Proc. Amer. Math. Soc. 142 (2014) 3953-3964.
Abstract, references, and article information   
View Article: PDF

[2] Sai-Yu Liu, R. Wong and Yu-Qiu Zhao. Uniform treatment of Darboux's method and the Heisenberg polynomials. Proc. Amer. Math. Soc. 141 (2013) 2683-2691.
Abstract, references, and article information   
View Article: PDF

[3] K. F. Lee and R. Wong. Uniform asymptotic expansions of the Tricomi-Carlitz polynomials. Proc. Amer. Math. Soc. 138 (2010) 2513-2519. MR 2607881.
Abstract, references, and article information   
View Article: PDF

[4] Franz Peherstorfer. Extremal problems of Chebyshev type. Proc. Amer. Math. Soc. 137 (2009) 2351-2361. MR 2495269.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. Ernest Wilkins Jr.. The expected value of the number of real zeros of a random sum of Legendre polynomials. Proc. Amer. Math. Soc. 125 (1997) 1531-1536. MR 1377012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] K. Soni and R. P. Soni. An approximation connected with the exponential function . Proc. Amer. Math. Soc. 114 (1992) 909-918. MR 1094506.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Shing-Whu Jha, Attila Máté and Paul Nevai. Asymptotic expansions for solutions of smooth recurrence equations . Proc. Amer. Math. Soc. 110 (1990) 365-370. MR 1014646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Attila Máté and Paul Nevai. Asymptotics for solutions of smooth recurrence equations . Proc. Amer. Math. Soc. 93 (1985) 423-429. MR 773995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] J. C. Fu and R. Wong. An asymptotic expansion of a beta-type integral and its application to probabilities of large deviations . Proc. Amer. Math. Soc. 79 (1980) 410-414. MR 567982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] W. E. Bleick and Peter C. C. Wang. Erratum to: ``Asymptotics of Stirling numbers of the second kind''\ (Proc. Amer. Math. Soc. {\bf 42} (1974), 575--580) . Proc. Amer. Math. Soc. 48 (1975) 518. MR 0401490.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] W. E. Bleick and Peter C. C. Wang. Asymptotics of Stirling numbers of the second kind . Proc. Amer. Math. Soc. 42 (1974) 575-580. MR 0330867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] D. D. Freund. A note on Kaplun limits and double asymptotics . Proc. Amer. Math. Soc. 35 (1972) 464-470. MR 0303189.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1